Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 517818, 15 pages
http://dx.doi.org/10.1155/2012/517818
Research Article

Numerical Simulation for General Rosenau-RLW Equation: An Average Linearized Conservative Scheme

1School of Mathematics and Information Science, Weifang University, Weifang, Shandong 261061, China
2Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing, Jiangsu 210016, China

Received 31 October 2011; Revised 6 February 2012; Accepted 9 March 2012

Academic Editor: John Burns

Copyright © 2012 Xintian Pan and Luming Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xintian Pan and Luming Zhang, “Numerical Simulation for General Rosenau-RLW Equation: An Average Linearized Conservative Scheme,” Mathematical Problems in Engineering, vol. 2012, Article ID 517818, 15 pages, 2012. https://doi.org/10.1155/2012/517818.